# SDR SIMA20171221002

- Difficulty date: December 21, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 32,687 hours, 28,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOOR SUPPORT LT SIDE OF CENTER OMEGA BEAM AT FRAME 27 AT SCREW HOLE.  REMOVED CORROSION, CUTOUT DAMAGE, FABRICATED AND INSTALLED FILLER AND DOUBLER , NO DEFECTS NOTED DURING NDT. IAW SRM 53-22-10,  HFEC IAW NDTM 51-00-00-916-801-A00 AND DYE PEN IAW NDTM SECTION D.
